# SDR R61A20060012

- Difficulty date: May 17, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000031
- Aircraft time: 5,062 hours, 3,381 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 90000582
- Part serial: APR040302
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL BOTH LEFT HAND INBOARD AND OUTBOARD MAIN LANDING GEAR TIRES BLOWN.  CREW ABORTED TAKEOFF WITHOUT INCIDENT.  MAINTENANCE PICKED AIRCRAFT AND HANGARED.
